# SDR UIEA2023040500313

- Difficulty date: April 9, 2023
- Submitted: April 13, 2023
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 82,449 hours, 16,468 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Bracket
- Part number: 252T31569
- Part serial: NSN
- Condition: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RUDDER, UPPER PCA, UPPER TRANSFER BELLCRANK, FASTENER WITH FREE PLAY( RUDDER, UPPER PCA UPPER TRANSFER BELLCRANK, BRACKET WAS REPLACED IAW SRM 51-10-02 PARAGRAPH 9 REV 121 DATE 15 DEC 2022. THE FASTENER OF BREACKET WAS INSTALLED AND TORQUE APPLIED 65 LB-IN. )
